JournalsrmiVol. 37, No. 4pp. 1321–1332

Totally geodesic submanifolds of Damek–Ricci spaces

  • Sinhwi Kim

    Sungkyunkwan University, Suwon, Republic of Korea
  • Yuri Nikolayevsky

    La Trobe University, Melbourne, Australia
  • JeongHyeong Park

    Sungkyunkwan University, Suwon, Republic of Korea
Totally geodesic submanifolds of Damek–Ricci spaces cover
Download PDF

A subscription is required to access this article.

Abstract

We classify totally geodesic submanifolds of Damek–Ricci spaces and show that they are either subgroups (“smaller” Damek–Ricci spaces) or isometric to rank-one symmetric spaces of negative curvature.

Cite this article

Sinhwi Kim, Yuri Nikolayevsky, JeongHyeong Park, Totally geodesic submanifolds of Damek–Ricci spaces. Rev. Mat. Iberoam. 37 (2021), no. 4, pp. 1321–1332

DOI 10.4171/RMI/1228